mental-health-icon
Anti depresants and metalic taste
I am taking anti depressents for past 5 months for tow main reasons that is depression and one more reason was I had acid reflux. Recently I stopped the antidepressants for past three days because I didn't have stock of the tablets from past three days . Now I am having metalic taste in mouth and little bit of throat irritation. Is stopping the medicine the reason for this.
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Could be a reason.. would need more information to conclude it. Please connect for proper help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Sometimes ..if u feel like take take pantoprazole before food
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.